Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Apr 10, 2009, 4:13 PM EDT for 6 counties in Kentucky. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 4:13 PM EDT (20:13 UTC)
- Expired
- Apr 10, 2009, 4:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Estill County, KY, Lee County, KY, Menifee County, KY, Morgan County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:22 PM EDT | HAIL 1.75 | Slade, KY | GOLF BALL SIZED HAIL REPORTED AT NATURAL BRIDGE. |
| Apr 10, 4:25 PM EDT | HAIL 1.5 | Koomer Ridge Campground, KY | MARBLE SIZE HAIL STARTED AT APPROXIMATELY 415 PM...AND LASTED FOR 10 MINUTES. PING PONG BALL SIZE HAIL BEGAN AT 425 PM...AND CAUSED DENTS IN A CAR. THE PING PONG BALL SIZE HAIL LASTED FOR ONE MINUTE. THE HAIL WAS 5 TO 6 INCHES DEEP IN DRAINAGE DITCHES BY THE T |
| Apr 10, 4:31 PM EDT | HAIL 0.88 | Pomeroyton, KY | NICKEL-SIZED HAIL WAS REPOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:51 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KJKL 102013 TORJKL KYC065-129-165-175-197-237-102045- /O.NEW.KJKL.TO.W.0012.090410T2013Z-090410T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON KY 413 PM EDT FRI APR 10 2009 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * TORNADO WARNING FOR... EXTREME EAST CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY... SOUTHERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY... EASTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY... NORTH CENTRAL LEE COUNTY IN SOUTHEAST KENTUCKY... SOUTHWESTERN MORGAN COUNTY IN SOUTHEAST KENTUCKY... NORTHWESTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 445 PM EDT * AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STANDING ROCK...OR 9 MILES WEST OF CAMPTON...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... BOOTH... CALABOOSE... FAGAN... FIXER... GLENCAIRN. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN KENTUCKY. TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382 TIME...MOT...LOC 2013Z 216DEG 21KT 3774 8371 $$ SCHOETTMER
2 follow-up statements
000 WWUS53 KJKL 102026 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 426 PM EDT FRI APR 10 2009 KYC065-129-165-175-197-237-102045- /O.CON.KJKL.TO.W.0012.000000T0000Z-090410T2045Z/ MORGAN KY-MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY- 426 PM EDT FRI APR 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH CENTRAL LEE...EXTREME EAST CENTRAL ESTILL...NORTHWESTERN WOLFE... SOUTHEASTERN POWELL...SOUTHERN MENIFEE AND SOUTHWESTERN MORGAN COUNTIES... AT 423 PM EDT...TRAINED WEATHER SPOTTERS REPORTED SEEING A WALL CLOUD NEAR CAMPTON MOVING NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYSTACK...RED RIVER GORGE...CALABOOSE...FAGAN...GOSNEYVILLE... TABOR...VALERIA...TOLIVER...POMEROYTON...MARIBA...STOLL...MAYTOWN AND MURPHYFORK IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN KENTUCKY. TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382 TIME...MOT...LOC 2024Z 221DEG 22KT 3779 8362 $$ RICHEY
000 WWUS53 KJKL 102041 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 441 PM EDT FRI APR 10 2009 KYC065-129-165-175-197-237-102051- /O.EXP.KJKL.TO.W.0012.000000T0000Z-090410T2045Z/ MORGAN KY-MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY- 441 PM EDT FRI APR 10 2009 ...THE TORNADO WARNING FOR NORTH CENTRAL LEE...EXTREME EAST CENTRAL ESTILL...NORTHWESTERN WOLFE...SOUTHEASTERN POWELL...SOUTHERN MENIFEE AND SOUTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 445 PM EDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR EASTERN KENTUCKY. TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382 TIME...MOT...LOC 2041Z 221DEG 22KT 3787 8353 $$ RICHEY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:50 PM EDT, 23 minutes earlier.
Area forecast discussion, Apr 10, 3:50 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 350 PM EDT FRI APR 10 2009 .SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...UPDATED 19Z SFC ANALYSIS SHOWS THE COMPLEX LOW AND FRONTAL STRUCTURE THROUGH THE LOWER OHIO VALLEY. THIS IS SPAWNING ALL SORTS OF SEVERE THUNDERSTORMS AND POTENTIAL TORNADOES THROUGH KENTUCKY...JUST NOW AFFECTING THE WESTERN PORTION OF OUR CWA. PLENTY OF INSTABILITY... THANKS TO THE EARLIER BREAKS IN THE CLOUDS...WILL COMBINE WITH THE VERTICAL DIRECTIONAL WIND SHEAR TO CONTINUE THE TORNADO AND SEVERE THREAT WELL INTO THE EVENING. ACCORDINGLY...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH THROUGH 10 PM EDT. AN ADDED THREAT WILL BE TRAINING OF SUPERCELLS AND HEAVY TO EXCESSIVE RAINFALL...ESPECIALLY CONSIDERING THE COOLING CLOUD TOPS AND THE CONVERGENCE OF WELL ORGANIZED STORM CLUSTERS. AS A RESULT...WILL ISSUE A FLASH FLOOD WATCH THROUGH MIDNIGHT EDT. THE THUNDERSTORMS ARE EXPECTED TO SETTLE DOWN AND COME TO AN END LATER THIS EVENING FROM SOUTHWEST TO NORTHEAST WITH SHOWERS ENDING A BIT AFTER THE STORMS DO. THE CLOUDS WILL EVENTUALLY BREAK UP DURING THE DAY SATURDAY WITH RETURNING SUNSHINE AND DRIER CONDITIONS...BUT COOLER AS WELL. CLEAR SKIES AND LIGHT WINDS SATURDAY NIGHT WILL LEAD TO A CHILL NIGHT WITH FROST A POSSIBILITY AND EVEN A COUPLE OF HOURS OF FREEZING POSSIBLE IN THE DEEPEST VALLEYS BY SUNDAY MORNING. FOR NOW WILL LEAVE IT AS A MENTION IN THE ZONES AND HWO AS WE HAVE ENOUGH GOING ON THIS EVENING. .LONG TERM.../SUNDAY THROUGH FRIDAY/...UPDATED MODELS (GFS/CANADIAN/ECMWF) SHOW DECENT AGREEMENT FOR THE NEXT SYSTEM DUE TO ARRIVE IN EAST KY EARLY MON THOUGH NOGAPS IS A LITTLE SLOWER. 12Z OPERATIONAL GFS PROGRESSION FOR THE SYSTEM REMAINS SLIGHTLY ON THE SLOW SIDE RELATIVE TO MOST OF ITS ENSEMBLE MEMBERS. BUT THIS IS PROBABLY THE BETTER CHOICE AS THE DOWNSTREAM RIDGE WILL HOLD IT BACK AND KEEP IT A CLOSED LOW A BIT LONGER THAN OPENING IT TO A WAVE. THE 12Z RUN SPREAD QPF THROUGH THE JKL CWA LATE SUN NIGHT (FASTER THAN 00Z AND 06Z RUNS) SO DID NOT BACK OFF ON POPS THAT NIGHT. THE LOW CENTER BECOMES ALMOST VERTICALLY STACKED AND PROGRESSES EASTWARD VERY SLOWLY RESULTING IN A PROLONGED CHANCE OF SHOWERS... POSSIBLY INTO WED. THE NEXT SYSTEM TO FOLLOW BY LATE NEXT WEEK SHOWS WIDE DISPERSION IN SOLUTIONS. ECMWF IS MUCH SLOWER AND MORE AMPLIFIED BUT WILL NOT FAVOR IT OVER GFS THIS FAR OUT. VERY LITTLE ADJUSTMENT REQUIRED FOR TEMPERATURES. && .AVIATION.../18Z TO 18Z/ PARTIALLY CLEAR SKIES WILL GIVE WAY TO DEVELOPING THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH THE SCATTERED CONVECTION CIGS AND VIS WILL FALL INTO THE MVFR CATEGORY. MORE ORGANIZED... LINEAR...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CROSS THE AREA FROM 21 THROUGH 24Z. HAVE TIMED THESE THROUGH WITH A PREVAILING AND TEMPO GROUP...EXPECTING VIS TO FALL TO IFR DURING THE WORST OF THEM AS WELL AS VARIABLE WIND GUSTS OF 30 35 KTS. FOLLOWING THE STORMS THE SHOWERS WILL END LATE THIS EVENING WITH CIGS REMAINING DOWN IN THE MVFR CATEGORY THROUGH 12 TO 14Z BEFORE SCATTERING OUT. WINDS WILL BE BREEZY FROM THE SOUTHEAST INITIALLY AND THEN GRADUALLY PICK UP AND SWITCH TO THE SOUTHWEST AHEAD OF THE MAIN STORMS ASSOCIATED WITH FROPA. FOLLOWING THIS...THEY SLOW AND SWING TO THE NORTHWEST...AND LATER NORTH DURING THE DAY SATURDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...GREIF LONG TERM...GV AVIATION...GREIF
Hazardous weather outlook, Apr 10, 3:15 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 315 PM EDT FRI APR 10 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112215- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 315 PM EDT FRI APR 10 2009 ...TORNADO WATCH 133 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND INTO THE EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS...BUT DUE TO THE TWISTING OF THE WINDS IN THE LOWER ATMOSPHERE...A FEW TORNADOES WILL ALSO BE A DISTINCT POSSIBILITY. THE THUNDERSTORMS SHOULD BE COMING TO AN END AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING AS TEMPERATURES FALL INTO THE LOWER AND MID 30S IN MOST LOCATIONS. FREEZING TEMPERATURES WILL ALSO BE POSSIBLE FOR A FEW HOURS IN THE MOST SHELTERED VALLEYS EARLY SUNDAY MORNING. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER OR FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. JJ/GREIF
In the hours before
Local storm report, Apr 10, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FUNNEL CLOUD 5 NE IRVINE 37.75N 83.90W
04/10/2009 ESTILL KY LAW ENFORCEMENT
FUNNEL REPORTED AROUND NEW FOX ROAD AND WALTERS RIDGE
AREA.
&&
DSTAMPERLocal storm report, Apr 10, 3:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
349 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD 3 N STANTON 37.89N 83.86W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ON MORRIS FORK.
&&
DSTAMPERLocal storm report, Apr 10, 4:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM DENSE FOG CLAY CITY 37.86N 83.93W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
WESTBEND.
&&
DSTAMPERLocal storm report, Apr 10, 4:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FUNNEL CLOUD CLAY CITY 37.86N 83.93W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
WESTBEND.
&&
DSTAMPERLocal storm report, Apr 10, 4:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TORNADO EUBANK 37.28N 84.65W
04/10/2009 PULASKI KY LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED SEEING A TORNADO AT EUBANK.
&&
DSTAMPERLocal storm report, Apr 10, 4:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 6 E EUBANK 37.28N 84.55W
04/10/2009 PULASKI KY PUBLIC
TRAILER BLOWN OVER. SEVERAL TREES AND POWER LINE DOWN.
TREES AND POWER LINES DOWN IN THE WOODSTOCK AREA.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 50 min |
| Apr 10, 2:48 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 27 min |
| Apr 10, 3:18 PM EDT | Tornado Warning | JKL | Estill, Jackson, Pulaski, Rockcastle | 27 min |
| Apr 10, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 50 min |
| Apr 10, 3:54 PM EDT | Tornado Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell | 36 min |
| Apr 10, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 42 min |
| Apr 10, 4:25 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 5 hr |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 31 min |
| Apr 10, 4:38 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 3 hr |
| Apr 10, 4:39 PM EDT | Tornado Warning | JKL | Magoffin, Menifee, Morgan, Rowan, Wolfe | 36 min |
| Apr 10, 4:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more | 49 min |
| Apr 10, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Menifee and 2 more | 38 min |
| Apr 10, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 48 min |
| Apr 10, 5:09 PM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Fleming, Lee, Menifee, Morgan and 3 more | 4 hr |
| Apr 10, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 47 min |
| Apr 10, 6:09 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 51 min |
| Apr 10, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 48 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.